Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 952069, 14 pages
http://dx.doi.org/10.1155/2015/952069
Research Article

Maintaining Connectivity of MANETs through Multiple Unmanned Aerial Vehicles

College of Computer, National University of Defense Technology, Changsha, Hunan 410073, China

Received 8 June 2015; Revised 14 October 2015; Accepted 22 October 2015

Academic Editor: Gregory Chagnon

Copyright © 2015 Ming Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Zhu, Fei Liu, Zhiping Cai, and Ming Xu, “Maintaining Connectivity of MANETs through Multiple Unmanned Aerial Vehicles,” Mathematical Problems in Engineering, vol. 2015, Article ID 952069, 14 pages, 2015. doi:10.1155/2015/952069